# SDR UALA2010072302630

- Difficulty date: July 23, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 82,460 hours, 13,276 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 12
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT ENG BLEED OFF LIGHT ON WITH SWITCH IN ON POSITION, NO DUCT PRESS, ADVANCED POWER, NO CHANGE.  PRSOV WOULD NOT OPEN.  CYCLED LEFT BLEED CONT CB S11, DID NOT HELP.  REPLACED RELAYS K1115 AND K1116.  CAPT RAN ENGINE LEFT ENGINE PRSOV BLEED LIGHT EXTINGUISHED, OPS CHECK OK.  REPLACED PRSOV, NO HELP.  CONTINUED ASSISTANCE WITH PRSOV, NO HELP.  LT BLEED FAILED AGAIN.  REPLACED LT ENG PRSOV. OPS CKS NORMAL.  LT ENG BLEED CYCLED ON OFF AT IDLE DESCENT SOME W EICAS MSG SOMETIMES NOT. ON RUN FROM IDLE TO BLEED SHIFT BLEED WOULD NOT MOVE ABOVE BLD SHIFT BLEED POPPED ON AND WAS NORMAL AFTER THAT, COULDN'T DUPLICATE. ACCOMPLISHED HEALTH CHECK, PRSOV FAILED HEALTH CHECK, REPLACED PRSOV, OPS CHECK NORMAL.
